# SDR CALA2016042100235

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 49,126 hours, 16,199 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 11A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK FOUND IN WEB OF RT WW FWD BULKHEAD LOCATED BETWEEN RBL 31.83 & RBL 40.00 & WL 200.6 - 192.0.  INSTALLED CATEGORY B REPAIR AT RT VERTICAL PRESS DECK IAW SRM 57-10-10 REPAIR 3 ALT 1 PARA 4 FIG 203.
